# SDR MASA200601088

- Difficulty date: April 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,853 hours, 5,965 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5049 ILM - SPOILER STAB, PITCH FEEL, RUDDER LIMIT, FLAPS 1/2 SPEED.  CLEARED INHIBITS. OP'S CHECK GOOD.
